Alert archive / Alabama / Tornado Warnings in 2008

Tornado Warning 60, NWS Birmingham, AL

March 3, 2008Greene County, Pickens County, Sumter County, Alabama

NWS Birmingham, AL issued this tornado warning at Mar 3, 2008, 10:51 PM CST for Greene County, Pickens County, Sumter County, Alabama. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 3, 2008, 10:51 PM CST (04:51 UTC)
Expired
Mar 3, 2008, 11:30 PM CST
In force
39 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Greene County, AL, Pickens County, AL, Sumter County, AL

The radar

The Columbus AFB radar (KGWX), 119 km from the middle of the area, began a volume at 04:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 3, 9:56 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 4.9 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2008-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2008-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1699 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
273 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KBMX 040451
TORBMX
ALC063-107-119-040530-
/O.NEW.KBMX.TO.W.0060.080304T0451Z-080304T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1051 PM CST MON MAR 3 2008

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN GREENE COUNTY IN WEST CENTRAL ALABAMA...
  SOUTHWESTERN PICKENS COUNTY IN WEST CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF ALICEVILLE...
  NORTHWESTERN SUMTER COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 1130 PM CST

* AT 1048 PM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 14 MILES WEST OF
  EMELLE...OR 19 MILES NORTHWEST OF CUBA...MOVING NORTHEAST AT 60
  MPH.

* THE TORNADO WILL BE NEAR...
  7 MILES NORTHWEST OF EMELLE BY 1100 PM CST...
  GEIGER BY 1105 PM CST...
  WARSAW BY 1115 PM CST...
  7 MILES NORTHWEST OF WEST GREENE BY 1120 PM CST...
  6 MILES SOUTHEAST OF ALICEVILLE BY 1125 PM CST...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR SOUTHWESTERN ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3276 8839 3283 8837 3297 8836 3317 8815
      3299 8794 3282 8818 3279 8820 3271 8833
      3266 8838 3268 8839
TIME...MOT...LOC 0451Z 225DEG 54KT 3270 8852

$$
2 follow-up statements
000 
WWUS54 KBMX 040500
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1100 PM CST MON MAR 3 2008

ALC063-107-119-040530-
/O.CON.KBMX.TO.W.0060.000000T0000Z-080304T0530Z/
SUMTER AL-GREENE AL-PICKENS AL-
1100 PM CST MON MAR 3 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CST FOR
SOUTHWESTERN PICKENS...WESTERN GREENE AND NORTHWESTERN SUMTER
COUNTIES...

AT 1057 PM CST...THIS TORNADO WAS LOCATED 8 MILES NORTHWEST OF 
EMELLE...OR ABOUT 19 MILES NORTHWEST OF LIVINGSTON...MOVING 
NORTHEAST AT 60 MPH.

THE TORNADO WILL BE NEAR...
  GEIGER AND WEST UNION BY 1105 PM CST...
  PANOLA BY 1110 PM CST...
  WARSAW AND 8 MILES NORTHWEST OF WEST GREENE BY 1115 PM CST...
  PLEASANT RIDGE AND 6 MILES SOUTHEAST OF GEORGE DOWNER AIRPORT BY
  1120 PM CST...
  LEWISTON...ALICEVILLE AND 7 MILES SOUTHEAST OF MCMULLEN BY 1125 PM
  CST...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR SOUTHWESTERN ALABAMA.

LAT...LON 3276 8839 3283 8837 3297 8836 3317 8815
      3299 8794 3282 8818 3279 8820 3271 8833
      3266 8838 3268 8839
TIME...MOT...LOC 0500Z 224DEG 56KT 3281 8840

$$
000 
WWUS54 KBMX 040514
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1114 PM CST MON MAR 3 2008

ALC063-107-119-040530-
/O.CON.KBMX.TO.W.0060.000000T0000Z-080304T0530Z/
SUMTER AL-GREENE AL-PICKENS AL-
1114 PM CST MON MAR 3 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CST FOR
SOUTHWESTERN PICKENS...WESTERN GREENE AND NORTHWESTERN SUMTER
COUNTIES...

AT 1110 PM CST...THIS TORNADO WAS LOCATED NEAR EMELLE...OR ABOUT 16 
MILES NORTHWEST OF LIVINGSTON...MOVING NORTHEAST AT 55 MPH.

THE TORNADO WILL BE NEAR...
  GEIGER BY 1120 PM CST...
  PANOLA BY 1125 PM CST...
  WARSAW...WEST GREENE AND 7 MILES SOUTHWEST OF PLEASANT RIDGE BY
  1130 PM CST...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR SOUTHWESTERN ALABAMA.

LAT...LON 3276 8839 3283 8837 3297 8836 3317 8815
      3299 8794 3282 8818 3279 8820 3271 8833
      3266 8838 3268 8839
TIME...MOT...LOC 0514Z 229DEG 41KT 3281 8832

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Mar 3, 9:50 PM CST, 1 hour 1 minute earlier.

Area forecast discussion, Mar 3, 9:50 PM CST, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
950 PM CST MON MAR 3 2008

.UPDATE...MESOSCALE DISCUSSION.

&&

.DISCUSSION...

VIGOROUS UPPER LOW SPINNING ACROSS NORTH CENTRAL TEXAS. THE MID
AND UPPER LEVEL FORCING IS FINALLY BEGINNING TO INTERACT WITH THE
HIGHER THETA E AIR ACROSS EAST CENTRAL MISSISSIPPI. HENCE...THE
THUNDERSTORMS HAVE BECOME MUCH MORE ORGANIZED AND MORE INTENSE IN
THE LAST HOUR OR SO. A SQUALL LINE IS DEVELOPING MAINLY FROM
INTERSTATE 20 SOUTHWARD WITH SEVERAL BOWING AND LEWPY STRUCTURES
NOTED. A TORNADO WATCH WILL BE ISSUED SHORTLY THAT WILL ENCOMPASS
PARTS OF WEST CENTRAL ALABAMA GENERALLY FROM TUSCALOOSA TO LOWNDES
AND WESTWARD.

EXPECT THESE THUNDERSTORMS TO CONTINUE EAST NORTHEAST FOR THE NEXT
SEVERAL HOURS AND INCREASE IN INTENSITY. SEVERE THREAT WILL
INCREASE ACROSS WEST CENTRAL AREAS BY 11 PM. TIMING ON THE CURRENT
HWO STILL LOOKS REASONABLE FOR AREAS FARTHER EAST. THE ONLY
UNCERTAINTIES AT THIS TIME WILL BE IF THE SQUALL LINE ACCELERATES...
THE TIMING WILL BE JUST A BIT SOONER...AT LEAST FOR AREAS CENTRAL.

THE MAIN MODE OF STORMS WILL BE A SQUALL LINE...WITH A DISTINCT
DAMAGING WIND THREAT. DUE TO THE ENVIRONMENTAL SHEAR IN
PLACE...THE RISK OF ISOLATED TORNADO STILL EXISTS. DUE TO THE
RATHER SLOW MOVEMENT ACROSS WEST CENTRAL ALABAMA...LOCALIZED HEAVY
RAIN HAS ALSO BECOME A THREAT. PLEASE KEEP UPDATED ON THE LATEST
STATEMENTS AND WARNINGS THROUGH THE NIGHT.

75/LINHARES

&&

.AVIATION...00Z TAF DISCUSSION.

NO SIGNIFICANT CHANGES TO FORECAST OVER THE NEXT 6 HOURS. LINE OF
SHOWERS AND THUNDERSTORMS IN WESTERN MISSISSIPPI WILL APPROACH
WESTERN ALABAMA NEAR 06Z AND THEN PROGRESS ACROSS THE STATE
THROUGH THE MID MORNING HOURS. A PREDOMINANT BROKEN DECK AROUND 5K
IS EXPECTED THROUGH 06Z WITH LOWER CEILINGS ALONG THE LINE AND
MVFR CEILINGS BEHIND THE LINE. WINDS WILL REMAIN GUSTY THROUGH
THE TAF PERIOD WITH GUSTS OF UP TO 30KTS NOT OUT OF THE QUESTION
OVERNIGHT.

88

&&

.PREV DISCUSSION... /ISSUED 630 PM CST MON MAR 3 2008/

UPDATE...MESOSCALE DISCUSSION.

DISCUSSION...

WEATHER IS STILL EVOLVING UPSTREAM OF CENTRAL ALABAMA.  OVER THE
PAST SEVERAL HOURS HAVE NOTICED THINGS PROGRESSING SOMEWHAT SIMILAR
TO WHAT HAS BEEN FORECAST.  THIS DISCUSSION WILL POINT OUT SOME OF
THE HIGHLIGHTS THAT HAVE BEEN NOTICED IN THE SHORT TERM MESOSCALE
ANALYSIS.

STARTING WITH THE SYNOPTIC SCALE...THE ATMOSPHERE APPEARS TO BE
UNDERGOING RAPID CHANGE AS THE UPPER LOW OVER NORTHEAST TX IS
GENERATING HEIGHT FALLS FROM NORTHERN LA AND SOUTHERN AR...THROUGH
NORTHERN MS.  SOME OF THE HEIGHT FALLS HAVE BEEN ANALYZED AS HIGH AS
7MB OVER A THREE HOUR PERIOD.  AS THIS DEEPENING OF THE SURFACE LOW
CONTINUES IT SHOULD BEGIN TO SPEED UP SLIGHTLY AND LOOKS AS IF IT
WILL TRACK NORTHEAST INTO WEST CENTRAL OR CENTRAL TN.  ANOTHER
FACTOR OF THE DEEPENING SURFACE FEATURE WILL BE THE INCREASE OF
SOUTHEASTERLY FLOW AHEAD OF THE LAGGING COLD FRONT.  EXPECTING THE
LOW LEVEL WINDS TO INCREASE TO 20 MPH WITH GUSTS AS HIGH AS 35 MPH.
THIS WILL ENHANCE THE SURFACE LAYER MOISTURE INCREASING INSTABILITY
THROUGHOUT THE EVENING AND OVERNIGHT HOURS.  ALSO HAVE NOTICED THAT
THE MID LEVEL LAPSE RATES HAVE INCREASED UPSTREAM AND SHOULD BEGIN
TO PUSH DOWNSTREAM TOWARD CENTRAL TN AND POSSIBLY OVER THE NORTHERN
HALF OF AL.

AT THIS POINT...IT LOOKS AS THOUGH THE ATMOSPHERE STILL HAS SOME
WORK TO DO IN PULLING THE BEST UNSTABLE AIR NORTHWARD.  THIS WILL BE
THE IMPORTANT FEATURE TO WATCH WHEN TRYING TO FORECAST IF ANY
SUPERCELL DEVELOPMENT IS LIKELY TO CONTINUE ACROSS THE STATE LINE.
RIGHT NOW...MOST OF THE DEVELOPMENT HAS BEEN IN THE MOST UNSTABLE
AIR JUST AHEAD OF THE FRONT WITH LITTLE PROPAGATION.  WE ALSO STILL
HAVE A FAIRLY STRONG CAP AT AROUND 750MB THAT WILL NEED TO BE
KNOCKED DOWN...WHICH WILL LIKELY HAPPEN OVER THE NEXT FEW HOURS.
ONE MORE ITEM ON THE AGENDA WILL BE HOW THE LOW LEVEL JET SETS UP
JUST UPSTREAM AND HOW IT TRANSLATES NORTHEAST THROUGH THE
OVERNIGHT.  THIS WILL BE AN IMPORTANT FACTOR THE SPEED AND PLACEMENT
OF THE CONVECTIVE LINE AND THE LIKELIHOOD OF STRONG DAMAGING WINDS.

17/KLAWS

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY FOR ALL OF CENTRAL ALABAMA THROUGH 6 AM TUESDAY MORNING.

&&

07/07/07
Hazardous weather outlook, Mar 3, 6:45 PM CST, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
645 PM CST MON MAR 3 2008

ALZ011>015-017>050-041230-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
645 PM CST MON MAR 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS...INCLUDING THE THREAT OF DAMAGING WINDS...
TORNADOES...AND LOCALIZED HEAVY RAINFALL...ARE POSSIBLE ACROSS ALL OF
CENTRAL ALABAMA OVERNIGHT. THE SEVERE WEATHER THREAT MAY BEGIN AS
EARLY AS 10 PM IN WESTERN ALABAMA...AND WILL LIKELY LAST THROUGH THE
REMAINDER OF THE NIGHT.

THE SEVERE THUNDERSTORM THREAT WILL PRIMARILY COME IN THE FORM OF A
SQUALL LINE...ALONG AND ADVANCING COLD FRONT PUSHING ACROSS THE
REGION. HOWEVER...THERE WILL LIKELY BE A FEW INDIVIDUAL SUPERCELL
STORMS JUST AHEAD OF THE SQUALL LINE. ANY SUPERCELL STORMS THAT DO
DEVELOP WILL CONTAIN AN ENHANCED TORNADO THREAT.

THIS IS A POTENTIALLY DANGEROUS EVENT AND SEVERE WEATHER DURING
THE OVERNIGHT HOURS CAN BE ESPECIALLY DANGEROUS. TAKE THE TIME NOW TO
GO OVER YOUR SEVERE WEATHER SAFETY PLAN. MAKE SURE YOUR NOAA WEATHER
RADIO IS FUNCTIONAL...AND HAS FRESH BATTERIES FOR BACKUP POWER.
IF YOU HAVE A WEATHER RADIO WITH SAME FUNCTIONALITY...MAKE
SURE IT IS PROPERLY PROGRAMMED TO RECEIVE THE DESIRED WARNINGS
FOR THE DESIRED COUNTIES.

AHEAD OF THE STRONG COLD FRONT...SOUTHERLY WINDS WILL BE GUSTY
WITH SUSTAINED SPEEDS AROUND 20 MPH WITH A FEW GUSTS TO 35 MPH OR
HIGHER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

MONDAY NIGHTS SEVERE WEATHER THREAT WILL LAST AS LATE AS 10 AM
TUESDAY MORNING...MAINLY FOR COUNTIES NEAR THE GEORGIA STATE LINE.

GUSTY WINDS WILL LIKELY CONTINUE INTO TUESDAY AFTERNOON BEHIND THE
COLD FRONT.

ON FRIDAY...THERE IS A SMALL CHANCE OF SNOW IN THE NORTHERN HALF OF
CENTRAL ALABAMA. THERE ARE STILL MANY UNCERTAINTIES WITH THIS
WEATHER SYSTEM...AND FORECAST CONFIDENCE IS QUITE LOW.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NECESSARY TONIGHT INTO EARLY TUESDAY MORNING.

75/LINHARES

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 6:03 PM CSTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more12 hr
Mar 4, 12:36 AM CSTSevere Thunderstorm WarningBMXMarengo39 min
Mar 4, 12:41 AM CSTSevere Thunderstorm WarningBMXTuscaloosa34 min
Mar 4, 12:49 AM CSTTornado WarningBMXFayette, Tuscaloosa, Walker41 min
Mar 4, 1:12 AM CSTSevere Thunderstorm WarningBMXDallas, Hale, Marengo, Perry48 min
Mar 4, 1:20 AM CSTTornado WarningBMXWalker, Winston40 min
Mar 4, 1:46 AM CSTSevere Thunderstorm WarningBMXAutauga, Bibb, Chilton, Dallas, Perry44 min
Mar 4, 2:08 AM CSTSevere Thunderstorm WarningBMXJefferson, Shelby, Tuscaloosa52 min
Mar 4, 2:31 AM CSTSevere Thunderstorm WarningBMXAutauga, Chilton, Coosa, Shelby, Talladega44 min
Mar 4, 3:03 AM CSTSevere Thunderstorm WarningBMXAutauga, Dallas, Lowndes42 min
Mar 4, 3:13 AM CSTSevere Thunderstorm WarningBMXCalhoun, Clay, St. Clair, Talladega47 min
Mar 4, 3:16 AM CSTSevere Thunderstorm WarningBMXChilton, Coosa44 min
Mar 4, 4:00 AM CSTSevere Thunderstorm WarningBMXAutauga, Elmore, Lowndes, Montgomery45 min
Mar 4, 5:50 AM CSTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more12 hr
Mar 4, 6:09 AM CSTFlash Flood WarningBMXLowndes2 hr

Nearby

Tornado Warnings in Alabama, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.